# SDR ASOA200801509

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 13,755 hours, 11,579 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5379 - EMERGENCY DECLARED, FLAP FAIL CAUTION MSG ON APPROCH WHEN SELECTING 8 DEG FLAP, FLAP FAIL AT ZERO.
